On the index of noncommutative elliptic operators over C*-algebras

We consider noncommutative elliptic operators over C*-algebras, associated with a discrete group of isometrics of a manifold. The main result of the paper is a formula expressing the Chern characters of the index (Connes invariants) in topological terms. As a corollary to this formula a simple proof of higher index formulae for noncommutative elliptic operators is obtained.

Authors
Savin A.Y. 1, 2 , Sternin B.Y. 1, 2
Publisher
Russian Academy of Sciences
Number of issue
3-4
Language
English
Pages
377-417
Status
Published
Volume
201
Year
2010
Organizations
  • 1 Patrice Lumumba Peoples Friendship Univ, Moscow, Russia
  • 2 Leibniz Univ Hannover, Hannover, Germany
Keywords
noncommutative elliptic operators; operators over C*-algebras; index formulas; crossed product
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/8621/